# SDR UIEA2020080501711

- Difficulty date: August 5, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,244 hours, 21,553 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START,  IDLE DISAGREE EICAS MESSAGE.  REMOVE AND REPLACE #2 ENG LH TR LOGIC SWITCH IAW 78-36-01-004-001; 78-36-01-404-008. OPS CHECK SATISFACTORY PER 71-00-862-053-H03 AND 71-00-00-862-020-H03 AND GROUND/APPROACH IDLE VERIFIED PER TRIM TABLE 71-01-02-972-001-H06.
